# SDR CALA9801809

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Te Foreflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT INBOARD FOREFLAP SKIN DELAMINATED AT LOWER SURFACE INBOARD MOST END.  THE FOREFLAP WAS REMOVED AND REPLACED IAW MM 27-51-11.
